MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TAPER CEM STEM 13X90; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US TAPER CEM STEM 13X90; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6468
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Code Available (3191)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: attorney.(b)(4).
 
Event or Problem Description
Complaint description: the patient was revised to address loosening of the distal femur at the bone to implant interface.It was also stated that it appears that the sleeve did not ingrowth for long term stability, the construct broke at the stem/sleeve junction.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: patient product photos have been provided for review (alert date: (b)(6) 2018).No device associated with this report was received for examination.Provided images are jpeg files within patient medical records.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: product no.866468 lot no.D13072142 was manufactured on 26-jul-2013.29 parts were manufactured per specification and all raw materials met specification.

Brand Name
TAPER CEM STEM 13X90
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6103142063
MDR Report Key8190102
Report Number1818910-2018-79014
Device Sequence Number2640757
Product Code JWH
UDI-Device Identifier10603295217176
UDI-Public10603295217176
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number86-6468
Device Catalogue Number866468
Device Lot NumberD13072142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale